# SDR USAA2009082792264

- Difficulty date: August 14, 2009
- Submitted: August 27, 2009
- Operation: Air carrier
- Aircraft: N457UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- Aircraft time: 50,505 hours, 33,399 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65C80735105
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q4 - MAJOR REPAIR - LEVEL 1 EXFOLIATION CORROSION ON Z-ANGLE AT RIGHT FORWARD SERVICE DOOR BETWEEN BS 298 TO BS 328 RBL 72 (AREA PREVIOUSLY BLENDED).  REPLACED Z-ANGLE AT RIGHT FORWARD SERVICE DOOR BETWEEN BS 298 TO BS 328 RBL 72 IAW B737 SRM 51-10-02 & 51-40-02.
